# SDR USAA2011110400010

- Difficulty date: November 3, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- Aircraft time: 59,605 hours, 39,973 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE REAR STATION MEGAPHONE HAS BAD FEEDBACK. MAINTENANCE REMOVED AND REPLACED THE REAR STATION MEGAPHONE WITH SERVICEABLE UNIT.
